# SDR DALA2019071704275

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 71,112 hours, 51,640 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SHIP 0991 - THE CREW RETURNED THE AIRCRAFT TO ATL DUE TO A #2 TIRE FAILURE DURING TAKE OFF. GEAR WAS NOT RETRACTED BUT SHOWED A "LEFT GAR UNSAFE" MESSAGE. THE AIRCRAFT LANDED BELOW MAXIMUM WEIGHT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE #1 AND #2 MAIN TIRE ASSEMBLIES, THE #1 ENGINE LOWER COWL, AND ALSO REPAIRED LEFT GEAR DOOR LOCK SENSOR AND WIRING. (LP #5163244)
